# SDR UIEA200800005

- Difficulty date: December 28, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 99,127 hours, 19,870 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector Panel
- Part number: 2590624933
- Part serial: 77070637
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/P F/D SYSTEM "A" ROLL DC CIRCUIT BREAKER POPPED, PREVIOUSLY DETECTED ELECTRICAL ODOR MOMENTARILY.
